# SDR ABXA9500482

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5910244151
- Condition: Cracked
- Location: Fs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A MOUNT CHANNEL CRACKED AT FS 1152 AND LONGERON 14R.  REPAIRED CHANNEL IAW ABX REA D925-11297 AND RE-INSTALLED CHANNEL IAW DC-9 SRM 51-30-2.
